Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 35, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 12, 2007, 2:56 PM MDT. It took effect at Sep 13, 2007, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2007, 2:56 PM MDT (20:56 UTC)
- In effect from
- Sep 13, 2007, 12:00 PM MDT
- Expired
- Sep 14, 2007, 9:00 PM MDT
- In force
- 33 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 122056 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 256 PM MDT WED SEP 12 2007 UTZ426-130500- /O.NEW.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/ /O.CON.KSLC.FW.W.0034.000000T0000Z-070913T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 256 PM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426. WEST SOUTHWEST WINDS OF 10 TO 20 MPH...WITH OCCASIONAL GUSTS TO 30 MPH...WILL CONTINUE ACROSS FAR NORTHERN UTAH THROUGH EARLY THIS EVENING. THIS COMBINED WITH A VERY DRY AIRMASS IN PLACE WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONE 426 IN NORTHERN UTAH THROUGH 9 PM THIS EVENING. WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE ONCE AGAIN DURING THE DAY THURSDAY ACROSS FAR NORTHERN UTAH...AND ONCE AGAIN COMBINE WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONE 426. STRONG WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS NORTHERN UTAH. HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER CONDITIONS OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-435-437-439-440-130500- /O.NEW.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 256 PM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 434...435...437...439 AND 440 IN SOUTHERN UTAH ... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY. THIS WARNING IS FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS SOUTHERN UTAH. WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE DAY THURSDAY ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THESE GUSTY WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING. GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER CONDITIONS OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 WWUS85 KSLC 130428 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1028 PM MDT WED SEP 12 2007 UTZ426-434-435-437-439-440-131230- /O.CON.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/ WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 1028 PM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 426...434...435...437...439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR THE WASATCH MOUNTAINS NORTH OF I-80...CENTRAL AND SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON. WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE DAY THURSDAY ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THESE GUSTY WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING. CURRENT COMPUTER MODELS INDICATE WINDS MAY NOT BE CRITICAL ACROSS FIRE WEATHER ZONE 426. THIS PART OF THE WARNING MAY NEED TO BE CANCELED WITH THE MORNING ISSUANCE. GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER CONDITIONS OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 131013 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 413 AM MDT THU SEP 13 2007 UTZ426-434-435-437-439-440-132100- /O.CON.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/ WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 413 AM MDT THU SEP 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 426...434...435...437...439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THE WASATCH MOUNTAINS NORTH OF I-80...WEST CENTRAL...SOUTH CENTRAL AND SOUTHWEST UTAH FOR GUSTY WINDS AND LOW HUMIDITIES. WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE AFTERNOON ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH AS WELL AS THE WASATCH MOUNTAINS NORTH OF I-80. THESE GUSTY WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER CONDITIONS OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 132044 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 244 PM MDT THU SEP 13 2007 UTZ420-423-140445- /O.NEW.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 244 PM MDT THU SEP 13 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 423 IN NORTHWEST UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR WINDS AND LOW RH...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 423 IN NORTHERN UTAH. GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY ACROSS THE NORTHWEST DESERTS...AS WELL AS THE TOOELE AND SALT LAKE VALLEYS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT RESULTING IN SEVERE FIRE WEATHER CONDITIONS BEING MET ACROSS THE REGION. THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS SOUTH OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF SEVERE FIRE WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE VALLEY. THESE CONDITIONS MAY LINGER INTO SATURDAY...THUS THIS WARNING MAY NEED TO BE EXTENDED. $$ UTZ426-434-435-437-439-440-140445- /O.EXT.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 244 PM MDT THU SEP 13 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 426...434...435...437...439 AND 440 IN SOUTHERN UTAH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 426...434...435...437...439 AND 440 IN SOUTHERN UTAH STRONG SOUTHWEST WINDS ACROSS MUCH OF CENTRAL AND SOUTHERN UTAH WILL CONTINUE INTO THIS EVENING. THIS...COMBINED WITH RELATIVE HUMIDITIES ALREADY BELOW 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS THE SAME AREAS. WITH POOR OVERNIGHT RECOVERY OF RELATIVE HUMIDITY...RED FLAG CONDITIONS ARE EXPECTED ONCE AGAIN FRIDAY. THUS...THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 9PM FRIDAY EVENING. WITH SIMILAR CONDITIONS EXPECTED ATURDAY...THIS WARNING MAY NEED TO BE EXTENDED FURTHER. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 141002 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 402 AM MDT FRI SEP 14 2007 UTZ426-434-435-437-439-440-142000- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 402 AM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 426...434...435...437...439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40 MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS MUCH OF WESTERN AND SOUTHERN UTAH. IN ADDITION TO THE WINDS...A DRY AIRMASS REMAINS IN PLACE ACROSS MUCH OF THE AREA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL NEAR OR BELOW 15 PERCENT THIS AFTERNOON ACROSS THE WARNED AREA...WITH THE LOWEST VALUES EXPECTED ACROSS NORTHERN AND WEST CENTRAL UTAH. THIS COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-142000- /O.CON.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 402 AM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 420 AND 423 IN NORTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40 MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS NORTHWEST UTAH. IN ADDITION TO THE WINDS...A VERY DRY AIRMASS REMAINS IN PLACE ACROSS NORTHERN UTAH...WITH RELATIVE HUMIDITY VALUES EXPECTED TO FALL BELOW 15 PERCENT THIS AFTERNOON. THIS COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY THIS EVENING. THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS SOUTH OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF SEVERE FIRE WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE VALLEY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 142009 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 209 PM MDT FRI SEP 14 2007 UTZ434-150430- /O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 40 MPH...WILL CONTINUE THROUGH THE MIDDLE OF THE THIS EVENING. THESE STRONG WINDS IN ADDITION TO LOW RELATIVE HUMIDITIES WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS. SIMILAR STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN BY EARLY SATURDAY AFTERNOON. A RED FLAG WARNING WILL BE IN EFFECT FOR WEST CENTRAL UTAH AGAIN ON SATURDAY AFTERNOON THROUGH SATURDAY MID- EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-150430- /O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ /O.CON.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 45 MPH...WILL CONTINUE OVER NORTHWEST THROUGH MID-EVENING. LOW RELATIVE HUMIDITIES COMBINED WITH THE STRONG WINDS WILL MAINTAIN HAZARDOUS FIRE WEATHER CONDITIONS INTO THE EVENING HOURS. SIMILAR WIND AND RELATIVE HUMIDITY CONDITIONS ARE EXPECTED OF SATURDAY AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE EXPECTED SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-437-439-440-150300- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 45 MPH...WILL CONTINUE ACROSS MUCH OF WESTERN AND SOUTHERN UTAH THROUGH MID-EVENING. THESE STRONG WINDS COMBINED WITH RELATIVE HUMIDITIES NEAR 15 PERCENT WILL LEAD TO SEVERE FIRE WEATHER CONDITIONS OVER PORTIONS OF THE WARNING AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ426-150300- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL DECREASE WITH RISING HUMIDITIES DURING THE EARLY EVENING...LEADING TO AN END TO HAZARDOUS FIRE WEATHER CONDITIONS BY MID-EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 150305 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 905 PM MDT FRI SEP 14 2007 UTZ434-151115- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ /O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONE 434... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG SOUTH WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL UTAH. THIS INCLUDES FIRE WEATHER ZONE 434. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER WEST CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...ARE EXPECTED TO REDEVELOP BY EARLY TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-151115- /O.EXP.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/ /O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 423... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST UTAH. THIS INCLUDES FIRE WEATHER ZONES 420 AND 423. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER NORTHWEST UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...ARE EXPECTED TO REDEVELOP OVER NORTHWEST UTAH BY EARLY TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-437-439-440-150415- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER SOUTHWEST AND SOUTH CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ UTZ426-150415- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SOUTH WINDS HAVE DECREASED OVER THE NORTHERN WASATCH MOUNTAINS AND RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 12, 9:57 AM MDT, 4 hours 59 minutes earlier.
Area forecast discussion, Sep 12, 9:57 AM MDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 957 AM MDT WED SEP 12 2007 .SYNOPSIS...HIGH PRESSURE ALOFT WILL BUILD ACROSS THE REGION THROUGH FRIDAY. SOUTHWEST FLOW IS EXPECTED TO DEVELOP ON FRIDAY AND INCREASE MOISTURE THROUGH THE WEEKEND. && .DISCUSSION...HIGH PRESSURE IS BUILDING INTO THE STATE BEHIND THE UPPER LOW...WHICH IS NOW SPINNING OVER COLORADO. THE RESULTING DRY AND STABLE AIRMASS SHOULD KEEP SKIES MOSTLY CLEAR AS MAX TEMPERATURES WARM TO VALUES WELL ABOVE CLIMO. A LITTLE BIT MORE IN THE WAY OF CLOUD COVER IS EXPECTED TOMORROW...BUT WITH THE RIDGE AXIS OVER HEAD THE AIRMASS SHOULD REMAIN STABLE ENOUGH TO SUPPRESS AFTERNOON CONVECTION. A PACIFIC TROUGH MOVING ONSHORE IS STILL EXPECTED TO SHIFT THE FLOW ALOFT TO THE SOUTHWEST AND INCREASE IT...WHICH WILL ALLOW MOISTURE TO SPREAD INTO THE STATE. WITH THE INCREASED FLOW...FRIDAY SHOULD BE THE HOTTEST DAY OF THE FORECAST PERIOD. MODELS AGREE THAT THE TROUGH WILL REMAIN ALONG THE CALIFORNIA COAST OVER THE WEEKEND BEFORE MOVING EASTWARD. IF THIS PANS OUT...CONVECTION WOULD BE ENHANCED MONDAY OUT AHEAD OF THE TROUGH WITH SIGNIFICANT DRYING FOR TUESDAY. THIS WOULD ALSO PUSH A COLD FRONT THROUGH THE STATE MONDAY AND TUESDAY...BRINGING TEMPERATURES BACK TO SEASONAL NORMALS. NO UPDATES EXPECTED TO THE FORECAST THIS MORNING. && .AVIATION...SOUTHEAST WINDS SHOULD PERSIST AT THE SLC TERMINAL UNTIL THE NORTHWESTERLY LAKE BREEZE DEVELOPS BETWEEN 19Z AND 20Z...A BIT LATER THAN USUAL. NO OTHER AVIATION ISSUES ARE EXPECTED. && .FIRE WEATHER...A DRY AIRMASS ACROSS THE DISTRICT SHOULD LIMIT ANY CONVECTIVE DEVELOPMENT THIS AFTERNOON RESTRICTED TO FLAT CUMULUS OVER THE HIGHER TERRAIN. INCREASING WESTERLY FLOW ALOFT THIS AFTERNOON SHOULD ALLOW FOR BETTER VENTILATION THAN WHAT WAS OBSERVED TUESDAY. ADDITIONALLY...THESE WINDS SHOULD RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE FAR NORTHERN UT MOUNTAINS. SOUTHWESTERLY FLOW ALOFT IS FORECAST TO SPREAD ACROSS THE DISTRICT THROUGH THE REMAINDER OF THE WEEK INTO THE UPCOMING WEEKEND. THIS SHOULD ALLOW FOR GOOD TO EXCELLENT MIXING ACROSS MOST OF THE DISTRICT...WITH AN INCREASING THREAT OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE HIGHER TERRAIN. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...RED FLAG WARNING UNTIL 9 PM WEDNESDAY FOR UTAH FIRE WEATHER ZONE 426. WY...NONE. && PUBLIC/AVIATION...TRAPHAGAN FIRE WEATHER...SEAMAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 12, 4:38 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 438 AM MDT WED SEP 12 2007 UTZ001>016-019>021-517-518-WYZ021-131200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 438 AM MDT WED SEP 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING .DAY ONE...TODAY AND TONIGHT BREEZY WESTERLY WIND AND LOWER HUMIDITY WILL CREATE HIGH FIRE DANGER ACROSS THE BEAR RIVER VALLEY AND SURROUNDING MOUNTAINS OF NORTHEAST UTAH THIS AFTERNOON. REFER TO FIRE WEATHER FORECASTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INCREASING SOUTHWEST WIND THURSDAY AFTERNOON AND INTO FRIDAY COMBINED WITH LOW HUMIDITY WILL INCREASE THE FIRE DANGER ACROSS PARTS OF WESTERN AND SOUTHERN UTAH. MOISTURE IN MODERATE SOUTHERLY FLOW WILL INCREASE ON FRIDAY AND ESPECIALLY OVER THE WEEKEND WHICH WILL RESULT IN INCREASED THUNDERSTORM COVERAGE. THUNDERSTORMS COULD HAVE LOCALLY HEAVY RAIN AND STRONG GUSTY WIND. BREEZY SOUTHWEST WINDS WILL PREVAIL INTO MONDAY FOR MOST AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 4:30 AM MDT | Red Flag Warning | SLC | 17 hr |
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.